# SDR SWAA2023053146359

- Difficulty date: April 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE ACCESS PANEL # 193CR HAS SEVERALS FASTENER HOLES BULGING/CRACKED<[01] PAINT;[02] APPLIED REPAIR IN DAMAGE AREA ON RIGHT FUSELAGE ACCESS PANEL # 193CR.; AS PER B737 SRM 51-70-06-2R-9 MATERIAL USED PO.1473815 AND PO.1800550;[03] VERIFIED ALL STEPS
